# SDR COMA0760121

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 20,828 hours, 19,038 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 1180
- Condition: Faulty
- Location: Te Flaps
- Part time: 8,152 hours, 6,766 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5524 - DURING ROC APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE FLAP CONTROL UNIT.
